# SDR 061005

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STRINGER CLIP DAMAGED AT BS 1600 ABOVE STR 41R.  CLIP REPLACED IAW B747 SRM 51-30-05.
